# SDR USAA040559

- Difficulty date: August 22, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 41,214 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CLIP CRACKED .5 INCH, TIE CLIP CRACKED, STATION 827 STRINGER 4L.  DEFECTIVE PART REPLACED WITH IDENT PART NR.  (M)
